# SDR 97ZZZX2621

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92MH
- Make and model: Snias AS350BA
- Aircraft serial: 2898
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Engine
- Part time: 223 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FIREWALL CRACKED IN NUMEROUS LOCATIONS.  SUBMITTER STATED FIREWALLS ARE KNOWN TO CRACK ON AS350'S.  INSTALLED NEW FIREWALL WITH REINFORCMENT KIT INSTALLED.
